New 1:1:1 periodic solutions in 3-dimensional galactic-type Hamiltonian systems

Jaume Llibre, Claudio Vidal

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Abstract

© 2014, Springer Science+Business Media Dordrecht. Applying the averaging theory, we prove the existence of new families of periodic orbits for 3-dimensional type-galactic Hamiltonian systems.
Original languageEnglish
Pages (from-to)969-980
JournalNonlinear Dynamics
Volume78
Issue number2
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Averaging theory
  • Galactic-type Hamiltonian
  • Periodic orbits

Fingerprint

Dive into the research topics of 'New 1:1:1 periodic solutions in 3-dimensional galactic-type Hamiltonian systems'. Together they form a unique fingerprint.

Cite this